Alert archive / Wisconsin / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 11, 2016, 6:04 AM CDT for 6 counties in Wisconsin. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2016, 6:04 AM CDT (11:04 UTC)
- Expired
- Aug 11, 2016, 8:00 AM CDT
- In force
- 116 min
- Issued by
- NWS Twin Cities, MN
Counties Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 135 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.6
The text
As transmitted.
847
WWUS83 KMPX 111104
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
604 AM CDT THU AUG 11 2016
WIZ015-016-025>028-111300-
RUSK-PEPIN-DUNN-EAU CLAIRE-BARRON-CHIPPEWA-
604 AM CDT THU AUG 11 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED OVER
PORTIONS OF WEST CENTRAL WISCONSIN THROUGH 800 AM CDT...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
RUSK...PEPIN...DUNN...EAU CLAIRE...BARRON...CHIPPEWA...
AT 603 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OCCURRING OVER MUCH OF WEST CENTRAL WISCONSIN WITH
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.
LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...MENOMONIE...RICE LAKE...LADYSMITH...CHIPPEWA FALLS...
ALTOONA...LAKE HALLIE...STANLEY...BLOOMER...BARRON...
LAKE WISSOTA AND CHETEK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 32 AND 86.
U.S. HIGHWAY 53 BETWEEN MILE MARKERS 86 AND 152.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4537 9092 4460 9092 4460 9200 4453 9205
4454 9217 4458 9213 4564 9216 4564 9068
4538 9068
TIME...MOT...LOC 1103Z 180DEG 0KT 4510 9139
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:57 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 11, 3:57 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
357 AM CDT THU AUG 11 2016
.SHORT TERM...(Today and tonight)
Issued at 4 AM CDT Thu Aug 11 2016
The short term concerns remain hydro...and severe weather threat
through tonight.
Water vapor/IR imagery has secondary complex merging with last
evening convection producing mainly heavy rain and gusty winds.
Severe threat looks isolated for the morning. Dual pol storm total
showing wide swath of 2-8 inches of rain over much of the cwa.
Initial area developed along the outflow boundary from yesterdays
convection and merged with the incoming short wave trough. This
resulted in the heavier totals to develop out toward Kandiyohi and
Renville counties were totals ranged 6-8 inches.
Redevelopment of afternoon convection looks to fire mainly south of
the previous heavy rain area...more into south central Minnesota. We
did see the outflow boundary drop to the MN/IA border and will
remain the focus for tonights heavy rain threat. Most HIRES Cams
are showing next wave to focus over southern Minnesota tonight. We
will see high rainfall rates once again...but it appears this system
will be fairly progressive...exiting the area mainly after 06z. We
will maintain the morning flash flood watch and expand to include
most of the cwa and expire the northern portion at 15z. We will
continue the watch to the south and east through about 06z Fri.
Severe threat will exist into the evening as well...with damaging
winds...hail and torrential rain the main threats.
.LONG TERM...(Friday through Wednesday)
Issued at 4 AM CDT Thu Aug 11 2016
The long term still looks to bring benign and cooler weather
through the weekend, and then spotty precip chances with near to
above normal temperatures for next week.
In the wake of the cold front, Friday will bring cooler northwest
flow and overall dry conditions, expect for possibly a few
lingering showers and thunderstorms over west central Wisconsin.
Northwest flow will then prevail through the weekend as surface
high pressure builds across the Upper Midwest toward the Great
Lakes. This will translate to mostly clear skies, light winds,
and near-normal temperatures for the weekend.
The area of surface high pressure shifts east for next week, which
results in southerly flow becoming re-established. This will yield
a return to above normal temperatures. Meanwhile, fast-moving
westerly flow aloft will bring occasional bouts of showers and
thunderstorms. Therefore much of the extended forecast period will
be littered with 20-30 percent chances for precipitation...and
refined closer in time.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1235 AM CDT Thu Aug 11 2016
Ongoing MCS will continue periods of rain and thunder over the
area through the night. Next line of convection moving into
wester MN now and will ride east southeast into Thursday morning.
Timing should see activity wane from west to east into the morning
before redevelopment into the afternoon/evening hours. We will see
some cigs/vsbys drop to ifs as activity rolls through. Expect
trend to vfr developing from west to east Thursday night as front
exits the area.
KMSP...Timing of convection an issue this period...as we have MCS
moving through the area now with attendant ifr/mvfr conditions.
Expect overall trend to include a break by 14z Thu and
redevelopment possible into Thursday afternoon...lingering into
evening as front to the west gradually moves through.
/OUTLOOK FOR KMSP/
Fri...VFR. Wind NW 10 kts.
Sat...VFR. Wind NW 5-10 kts.
Sun...VFR. Wind NW 5 kts.
&&
.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch until 10 AM CDT this morning for WIZ014-023.
MN...Flash Flood Watch until 10 AM CDT this morning for MNZ041>045-
047>070-073>076.
&&
SHORT TERM...DWE
LONG TERM...LS
AVIATION...DWEHazardous weather outlook, Aug 11, 4:36 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 436 AM CDT THU AUG 11 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 120945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 436 AM CDT THU AUG 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ONGOING THIS MORNING WILL GRADUALLY MOVE OFF AND WEAKEN...BUT RE-DEVELOPMENT IS LIKELY THIS AFTERNOON AND EVENING. HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING WILL REMAIN THE PRIMARY THREAT. A FLASH FLOOD WATCH HAS BEEN EXTENDED INTO TONIGHT FOR MUCH OF THE OUTLOOK AREA. A FEW STORMS COULD ALSO BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...PRIMARILY OVER SOUTHERN MINNESOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OCCASIONAL LOW CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR NEXT WEEK. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT.
In the hours before
Local storm report, Aug 11, 5:25 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
525 AM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM FLOOD WILLMAR 45.12N 95.05W
08/11/2016 KANDIYOHI MN LAW ENFORCEMENT
2 SEPARATE WALL COLLAPSES, ONE IN NW WILLMAR
AND ANOTHER IN SW WILLMAR, DUE TO FLOODING.
&&
JPCLocal storm report, Aug 11, 5:36 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 AM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM FLOOD OLIVIA 44.78N 95.00W
08/11/2016 RENVILLE MN LAW ENFORCEMENT
MULTIPLE IMPASSABLE ROADS THROUGHOUT THE
CITY OF OLIVIA.
&&
JPCLocal storm report, Aug 11, 5:37 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 AM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM FLOOD MORTON 44.56N 94.98W
08/11/2016 RENVILLE MN LAW ENFORCEMENT
ONE REPORT OF A WALL COLLAPSE DUE TO
FLOODING.
&&
JPCSpecial weather statement, Aug 11, 5:41 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
541 AM CDT THU AUG 11 2016
MNZ078-WIZ024>026-111145-
GOODHUE-PEPIN-DUNN-PIERCE-
541 AM CDT THU AUG 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL GOODHUE...
SOUTHWESTERN DUNN...PEPIN AND PIERCE COUNTIES THROUGH 645 AM CDT...
AT 540 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MIESVILLE TO RENOVA. MOVEMENT WAS
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RED WING...ELLSWORTH...PINE ISLAND...ZUMBROTA...DURAND...GOODHUE...
PEPIN...ELMWOOD...EAU GALLE...WELCH...PLUM CITY AND BAY CITY.
THIS INCLUDES U.S. HIGHWAY 61 BETWEEN MILE MARKERS 75 AND 101.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4475 9270 4482 9183 4460 9185 4460 9200
4458 9203 4447 9206 4441 9209 4445 9224
4445 9243 4437 9243 4436 9255 4420 9255
4420 9276 4421 9276
TIME...MOT...LOC 1040Z 278DEG 35KT 4462 9275 4372 9276
JPCLocal storm report, Aug 11, 5:49 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
549 AM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HEAVY RAIN 2 E ST. LOUIS PARK 44.95N 93.33W
08/11/2016 M2.65 INCH HENNEPIN MN MESONET
MESONET STATION ST. LOUIS PARK 1 E /E3700/.
0535 AM HEAVY RAIN 1 NW SHAKOPEE 44.78N 93.49W
08/11/2016 M3.58 INCH SCOTT MN MESONET
MESONET STATION SHAKOPEE 1 NW /AP074/.
0534 AM HEAVY RAIN 1 W FRENCH LAKE 45.20N 94.20W
08/11/2016 M3.90 INCH WRIGHT MN MESONET
MESONET STATION FRENCH LAKE /E6789/.
0534 AM HEAVY RAIN 3 SSE BIG LAKE 45.30N 93.73W
08/11/2016 M3.26 INCH WRIGHT MN MESONET
MESONET STATION BIG LAKE 2 SSE /E3093/.
0534 AM HEAVY RAIN 2 SW PRIOR LAKE 44.71N 93.46W
08/11/2016 M3.09 INCH SCOTT MN MESONET
MESONET STATION PRIOR LAKE 2 WSW /C1248/.
0532 AM HEAVY RAIN 1 NNW ZUMBROTA 44.30N 92.68W
08/11/2016 M3.08 INCH GOODHUE MN MESONET
MESONET STATION ZUMBROTA /D8463/.
0531 AM HEAVY RAIN 2 SE EAGAN 44.79N 93.13W
08/11/2016 M3.04 INCH DAKOTA MN MESONET
MESONET STATION EAGAN 2 SE /AU778/.
0530 AM HEAVY RAIN 5 S MADISON 44.94N 96.19W
08/11/2016 M3.36 INCH LAC QUI PARLE MN MESONET
MESONET STATION MADISON 5 S (W BRCH LAC QUI
PARLE R) /WSDM5/.
0530 AM HEAVY RAIN 1 WNW WANAMINGO 44.31N 92.81W
08/11/2016 M3.75 INCH GOODHUE MN MESONET
MESONET STATION WANAMINGO (ZUMBRO R N FK)
/WGOM5/.
0530 AM HEAVY RAIN 5 S EDEN VALLEY 45.25N 94.55W
08/11/2016 M4.49 INCH MEEKER MN MESONET
MESONET STATION MANANNAH (CROW R N FK)
/MNHM5/.
0530 AM HEAVY RAIN 1 NNE MAYER 44.90N 93.88W
08/11/2016 M4.88 INCH CARVER MN CO-OP OBSERVER
CO-OP OBSERVER STATION MAYER (CROW R S FK)
/MAYM5/.
0530 AM HEAVY RAIN GLENCOE 44.77N 94.15W
08/11/2016 M3.90 INCH MCLEOD MN CO-OP OBSERVER
CO-OP OBSERVER STATION GLENCOE 3 E (BUFFALO
CRK) /GLNM5/.
0530 AM HEAVY RAIN 2 NW SWANVILLE 45.93N 94.67W
08/11/2016 M5.63 INCH TODD MN CO-OP OBSERVER
CO-OP OBSERVER STATION COSMOS 1 E (CROW R S
FK) /COSM5/.
0530 AM HEAVY RAIN 1 S MONTEVIDEO 44.94N 95.72W
08/11/2016 M4.04 INCH CHIPPEWA MN MESONET
MESONET STATION MONTEVIDEO 1 S /AR450/.
0526 AM HEAVY RAIN 2 WSW VICTORIA 44.86N 93.69W
08/11/2016 M3.32 INCH CARVER MN MESONET
MESONET STATION VICTORIA 1 WSW /E2706/.
0526 AM HEAVY RAIN 1 SSW THE LAKE MINNETON 44.92N 93.47W
08/11/2016 M3.29 INCH HENNEPIN MN MESONET
MESONET STATION MINNETONKA /C5102/.
0511 AM HEAVY RAIN 3 S LITCHFIELD 45.07N 94.53W
08/11/2016 M3.34 INCH MEEKER MN MESONET
MESONET STATION LITCHFIELD 3 S /LFSM5/.
0508 AM HEAVY RAIN 1 NE MORA 45.89N 93.27W
08/11/2016 M3.01 INCH KANABEC MN MESONET
MESONET STATION MORA 1 ENE /JMRM5/.
0500 AM HEAVY RAIN OWATONNA 44.08N 93.23W
08/11/2016 M3.95 INCH STEELE MN CO-OP OBSERVER
CO-OP OBSERVER STATION OWATONNA (STRAIGHT R)
/OWTM5/.
0500 AM HEAVY RAIN 2 SW MONTEVIDEO 44.93N 95.75W
08/11/2016 M3.84 INCH LAC QUI PARLE MN MESONET
MESONET STATION MONTEVIDEO 2 SW (MINN R)
/MVOM5/.
0500 AM HEAVY RAIN 4 WNW WATSON 45.03N 95.87W
08/11/2016 M4.76 INCH CHIPPEWA MN MESONET
MESONET STATION LAQ QUI PARLE DAM (MINN R)
/LQRM5/.
0500 AM HEAVY RAIN 2 S RED WING 44.55N 92.60W
08/11/2016 M3.16 INCH GOODHUE MN MESONET
MESONET STATION RED WING 2 S /D6658/.
0445 AM HEAVY RAIN 3 SSW MAYNARD 44.87N 95.48W
08/11/2016 M3.76 INCH RENVILLE MN MESONET
MESONET STATION MAYNARD (HAWK CRK) /MRDM5/.
0445 AM HEAVY RAIN WATERTOWN 44.97N 93.85W
08/11/2016 M3.76 INCH CARVER MN COCORAHS
COCORAHS STATION WATERTOWN /MN-CV-8/.
0445 AM HEAVY RAIN 1 SE HUTCHINSON 44.88N 94.36W
08/11/2016 M6.33 INCH MCLEOD MN CO-OP OBSERVER
CO-OP OBSERVER STATION HUTCHINSON (CROW R. S
FK) /HCNM5/.
0445 AM HEAVY RAIN 4 WSW SACRED HEART 44.76N 95.43W
08/11/2016 M3.72 INCH RENVILLE MN CO-OP OBSERVER
CO-OP OBSERVER STATION GRANITE FALLS (HAWK
CRK) /HAWM5/.
0445 AM HEAVY RAIN 3 ENE NORTH REDWOOD 44.58N 95.05W
08/11/2016 M4.26 INCH RENVILLE MN MESONET
MESONET STATION BEAVER FALLS (BEAVER CRK)
/BVFM5/.
0445 AM HEAVY RAIN 8 S BENSON 45.20N 95.61W
08/11/2016 M3.75 INCH SWIFT MN MESONET
MESONET STATION BENSON (SHAKOPEE CRK)
/BNNM5/.
0445 AM HEAVY RAIN 1 NNW ARLINGTON 44.62N 94.09W
08/11/2016 M4.53 INCH SIBLEY MN MESONET
MESONET STATION ARLINGTON (HIGH ISLAND CRK)
/ARLM5/.
0436 AM HEAVY RAIN 7 SE ONAMIA 45.99N 93.57W
08/11/2016 M3.32 INCH MILLE LACS MN MESONET
MESONET STATION ONAMIA 7 SE /TS376/.
0430 AM HEAVY RAIN 3 S DAWSON 44.88N 96.05W
08/11/2016 M3.00 INCH LAC QUI PARLE MN MESONET
MESONET STATION PROVIDENCE (LAC QUI PARLE R)
/PVRM5/.
0430 AM HEAVY RAIN 1 SW MORTON 44.55N 95.00W
08/11/2016 M4.47 INCH RENVILLE MN MESONET
MESONET STATION MORTON (MINNESOTA R)
/MTNM5/.
&&
MARGRAF
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Aug 11, 6:04 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
604 AM CDT THU AUG 11 2016
WIZ015-016-025>028-111300-
RUSK-PEPIN-DUNN-EAU CLAIRE-BARRON-CHIPPEWA-
604 AM CDT THU AUG 11 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED OVER
PORTIONS OF WEST CENTRAL WISCONSIN THROUGH 800 AM CDT...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
RUSK...PEPIN...DUNN...EAU CLAIRE...BARRON...CHIPPEWA...
AT 603 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OCCURRING OVER MUCH OF WEST CENTRAL WISCONSIN WITH
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.
LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...MENOMONIE...RICE LAKE...LADYSMITH...CHIPPEWA FALLS...
ALTOONA...LAKE HALLIE...STANLEY...BLOOMER...BARRON...
LAKE WISSOTA AND CHETEK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 32 AND 86.
U.S. HIGHWAY 53 BETWEEN MILE MARKERS 86 AND 152.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4537 9092 4460 9092 4460 9200 4453 9205
4454 9217 4458 9213 4564 9216 4564 9068
4538 9068
TIME...MOT...LOC 1103Z 180DEG 0KT 4510 9139
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:03 PM CDT | Flash Flood Warning | MPX | Kandiyohi, Meeker | 3 hr |
| Aug 10, 7:18 PM CDT | Special Weather Statement | MPX | Chippewa, Swift | 42 min |
| Aug 10, 7:37 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 83 min |
| Aug 10, 7:53 PM CDT | Flash Flood Warning | MPX | Carver, Hennepin, McLeod, Wright | 3 hr |
| Aug 10, 8:08 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 3 hr |
| Aug 10, 8:11 PM CDT | Flash Flood Warning | MPX | Kandiyohi, Meeker, Renville | 3 hr |
| Aug 10, 8:44 PM CDT | Flash Flood Warning | MPX | Carver, Dakota, Hennepin, Scott, Washington | 3 hr |
| Aug 10, 10:11 PM CDT | Areal Flood Warning | MPX | Kandiyohi | 12 hr |
| Aug 10, 11:05 PM CDT | Special Weather Statement | MPX | Nicollet, Redwood, Sibley | 85 min |
| Aug 11, 12:40 AM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 65 min |
| Aug 11, 12:49 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Steele, Waseca, Watonwan | 41 min |
| Aug 11, 1:03 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens, Todd | 57 min |
| Aug 11, 1:53 AM CDT | Special Weather Statement | MPX | Chippewa, Yellow Medicine | 52 min |
| Aug 11, 2:07 AM CDT | Flash Flood Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 4 hr |
| Aug 11, 2:28 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Steele, Waseca, Watonwan | 47 min |
| Aug 11, 2:42 AM CDT | Special Weather Statement | MPX | Brown, Redwood, Renville | 63 min |
| Aug 11, 3:03 AM CDT | Areal Flood Warning | MPX | Douglas, Pope, Stevens | 110 min |
| Aug 11, 3:31 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Martin, Nicollet, Sibley, Watonwan | 59 min |
| Aug 11, 4:25 AM CDT | Special Weather Statement | MPX | Faribault, Freeborn, Le Sueur, Rice, Steele, Waseca | 65 min |
| Aug 11, 5:41 AM CDT | Special Weather Statement | MPX | Goodhue | 64 min |
| Aug 11, 3:18 PM CDT | River Flood Warning | MPX | Goodhue | 43 hr |
| Aug 10, 7:12 PM CDT | Special Weather Statement | MPX | Polk | 63 min |
| Aug 10, 9:29 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin, Pierce, Saint Croix | 46 min |
| Aug 11, 7:39 AM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 66 min |
Nearby
Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.